Could Risperdal reduce the effects of concerta or other stimulants?

Home Welcome to the ADDitude Forums For Teens and Young Adults with ADHD Could Risperdal reduce the effects of concerta or other stimulants?

This topic contains 1 reply, has 2 voices, and was last updated by  Penny Williams 6 days, 19 hours ago.

  • Author
    Posts
  • #135578

    EmirSahbaz
    Participant

    I was taking a risperdal 4mg and Concerta.Just at the first day I took Concerta 54 mg,I was good enough.The other days,my sympyoms hasn’t decreased as I needed
    .The concerta was a little effective but it was not enough.Then my doctor told me that risperdal may be reducing the concerta’s effects.Then I reduced Risperdal and Concerta’s effects were better.The second day wasn’t so good so I completely quitted Risperdal.Could risperdal reduce the effects of Concerta and If yes,If I quit ,due to it did not leave my system yet,does it proceed repressing it’s effect?

  • #135596

    Penny Williams
    Keymaster

    These are ultimately questions for your doctor, but you are right that there can be an interaction between medications that reduces the effect of one or both of the medications. Sometimes, changing what time of day you take one can help, sometimes, the combination just doesn’t work if you have this issue.

    Penny
    ADDitude Community Moderator, Parenting ADHD Trainer & Author, Mom to teen w/ ADHD, LDs, and autism

You must be logged in to reply to this topic.